Alert archive / Missouri / Frost Advisories in 2016
Frost Advisory 2, NWS Kansas City, MO
NWS Kansas City, MO issued this frost advisory at Oct 12, 2016, 3:42 AM CDT for 29 counties in Missouri; 6 counties in Kansas. It took effect at Oct 13, 2016, 1:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2016, 3:42 AM CDT (08:42 UTC)
- In effect from
- Oct 13, 2016, 1:00 AM CDT
- Expired
- Oct 13, 2016, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
All 35 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 96 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 681 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 1657 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
562 WWUS73 KEAX 120842 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 342 AM CDT WED OCT 12 2016 MOZ001-002-011-122100- /O.NEW.KEAX.FZ.W.0007.161013T0600Z-161013T1500Z/ ATCHISON MO-NODAWAY-HOLT- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...FAIRFAX... MARYVILLE...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG 342 AM CDT WED OCT 12 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. * TEMPERATURE...WIDESPREAD TEMPERATURES RANGING FROM AT OR JUST BELOW FREEZING TO THE MID 30S ARE LIKELY ACROSS THE AREA. FREEZING TEMPERATURES ARE EXPECTED ACROSS NORTHWEST MISSOURI FOR A TWO TO THREE HOUR PERIOD EARLY THURSDAY MORNING. * IMPACTS...THIS EVENT WILL LIKELY MARK THE FIRST FREEZE OF THE SEASON FOR NORTHWEST MISSOURI. TONIGHT WILL MARK THE END OF THE GROWING SEASON FOR THE AFFECTED AREAS. SENSITIVE VEGETATION WILL ALSO NEED TO BE PROTECTED FOR THE OVERNIGHT PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ025-057-102>105-MOZ003>008-012>017-020>025-028>033-037>039-043- 044-122100- /O.NEW.KEAX.FR.Y.0002.161013T0600Z-161013T1500Z/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-WORTH- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE... LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND... FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS... OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA... GRANT CITY...ALBANY...STANBERRY...KING CITY...BETHANY... PRINCETON...MERCER...UNIONVILLE...LANCASTER...QUEEN CITY... GREENTOP...DOWNING...GLENWOOD...SAVANNAH...COUNTRY CLUB VILLA... MAYSVILLE...STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON... PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE... CHILLICOTHE...BROOKFIELD...MARCELINE...MACON...LA PLATA... PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON... GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON... CARROLLTON...SALISBURY...BRUNSWICK...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON... CONCORDIA...MARSHALL...BELTON...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 342 AM CDT WED OCT 12 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. * TEMPERATURE...WIDESPREAD TEMPERATURES WILL DIP INTO THE MID 30S FOR A FEW HOURS EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE VEGETATION WILL NEED TO BE PROTECTED AS TEMPERATURES COOL TO THE COLDEST OF THE SEASON THUS FAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
441 WWUS73 KEAX 122046 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 346 PM CDT WED OCT 12 2016 MOZ001-002-011-131215- /O.CON.KEAX.FZ.W.0007.161013T0600Z-161013T1500Z/ ATCHISON MO-NODAWAY-HOLT- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...FAIRFAX... MARYVILLE...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG 346 PM CDT WED OCT 12 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... * TEMPERATURE...WIDESPREAD TEMPERATURES RANGING FROM AT OR JUST BELOW FREEZING TO THE MID 30S ARE LIKELY ACROSS THE AREA. FREEZING TEMPERATURES ARE EXPECTED ACROSS NORTHWEST MISSOURI FOR A TWO TO THREE HOUR PERIOD EARLY THURSDAY MORNING. * IMPACTS...THIS EVENT WILL LIKELY MARK THE FIRST FREEZE OF THE SEASON FOR NORTHWEST MISSOURI. TONIGHT WILL MARK THE END OF THE GROWING SEASON FOR THE AFFECTED AREAS. SENSITIVE VEGETATION WILL ALSO NEED TO BE PROTECTED FOR THE OVERNIGHT PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ025-057-102>105-MOZ003>008-012>017-020>025-028>033-037>039-043- 044-131215- /O.CON.KEAX.FR.Y.0002.161013T0600Z-161013T1500Z/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-WORTH- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE... LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND... FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS... OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA... GRANT CITY...ALBANY...STANBERRY...KING CITY...BETHANY... PRINCETON...MERCER...UNIONVILLE...LANCASTER...QUEEN CITY... GREENTOP...DOWNING...GLENWOOD...SAVANNAH...COUNTRY CLUB VILLA... MAYSVILLE...STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON... PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE... CHILLICOTHE...BROOKFIELD...MARCELINE...MACON...LA PLATA... PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON... GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON... CARROLLTON...SALISBURY...BRUNSWICK...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON... CONCORDIA...MARSHALL...BELTON...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 346 PM CDT WED OCT 12 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... * TEMPERATURE...WIDESPREAD TEMPERATURES WILL DIP INTO THE MID 30S FOR A FEW HOURS EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE VEGETATION WILL NEED TO BE PROTECTED AS TEMPERATURES COOL TO THE COLDEST OF THE SEASON THUS FAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
303 WWUS73 KEAX 130748 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 248 AM CDT THU OCT 13 2016 MOZ001-002-011-131500- /O.CON.KEAX.FZ.W.0007.000000T0000Z-161013T1500Z/ ATCHISON MO-NODAWAY-HOLT- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...FAIRFAX... MARYVILLE...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG 248 AM CDT THU OCT 13 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...WIDESPREAD TEMPERATURES IN THE UPPER 20S TO LOW 30S ARE EXPECTED THIS MORNING. * IMPACTS...THIS EVENT WILL MARK THE FIRST FREEZE OF THE SEASON FOR NORTHWEST MISSOURI. TEMPERATURES THIS MORNING WILL MARK THE END OF THE GROWING SEASON FOR THE AFFECTED AREAS. SENSITIVE VEGETATION WILL NEED TO BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ025-057-102>105-MOZ003>008-012>017-020>025-028>033-037>039-043- 044-131500- /O.CON.KEAX.FR.Y.0002.000000T0000Z-161013T1500Z/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-WORTH- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE... LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND... FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS... OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA... GRANT CITY...ALBANY...STANBERRY...KING CITY...BETHANY... PRINCETON...MERCER...UNIONVILLE...LANCASTER...QUEEN CITY... GREENTOP...DOWNING...GLENWOOD...SAVANNAH...COUNTRY CLUB VILLA... MAYSVILLE...STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON... PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE... CHILLICOTHE...BROOKFIELD...MARCELINE...MACON...LA PLATA... PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON... GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON... CARROLLTON...SALISBURY...BRUNSWICK...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON... CONCORDIA...MARSHALL...BELTON...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 248 AM CDT THU OCT 13 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...WIDESPREAD TEMPERATURES WILL DIP INTO THE MID 30S FOR A FEW HOURS THIS MORNING. * IMPACTS...SENSITIVE VEGETATION WILL NEED TO BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
306 WWUS73 KEAX 131501 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1001 AM CDT THU OCT 13 2016 MOZ001-002-011-131615- /O.EXP.KEAX.FZ.W.0007.000000T0000Z-161013T1500Z/ ATCHISON MO-NODAWAY-HOLT- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...FAIRFAX... MARYVILLE...MOUND CITY...OREGON...MAITLAND...FOREST CITY...CRAIG 1001 AM CDT THU OCT 13 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS ALL LOCATIONS. $$ KSZ025-057-102>105-MOZ003>008-012>017-020>025-028>033-037>039-043- 044-131615- /O.EXP.KEAX.FR.Y.0002.000000T0000Z-161013T1500Z/ ATCHISON KS-MIAMI-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-WORTH- GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-ANDREW-DE KALB-DAVIESS- GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON- LAFAYETTE-SALINE-CASS-JOHNSON MO- INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE... LOUISBURG...WATHENA...ELWOOD...TROY...HIGHLAND... FORT LEAVENWORTH...LEAVENWORTH...LANSING...KANSAS CITY KANSAS... OVERLAND PARK...STANLEY...OLATHE...SHAWNEE...LENEXA... GRANT CITY...ALBANY...STANBERRY...KING CITY...BETHANY... PRINCETON...MERCER...UNIONVILLE...LANCASTER...QUEEN CITY... GREENTOP...DOWNING...GLENWOOD...SAVANNAH...COUNTRY CLUB VILLA... MAYSVILLE...STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON... PLATTSBURG...LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE... CHILLICOTHE...BROOKFIELD...MARCELINE...MACON...LA PLATA... PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON... GLADSTONE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON... CARROLLTON...SALISBURY...BRUNSWICK...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON... CONCORDIA...MARSHALL...BELTON...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG 1001 AM CDT THU OCT 13 2016 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE WARMED INTO THE 40S, ELIMINATING FROST ACROSS THE AREA. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Oct 11, 11:53 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Oct 11, 11:53 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1153 PM CDT Tue Oct 11 2016 .Discussion... Issued at 322 PM CDT TUE OCT 11 2016 Relatively quiet afternoon with pleasant, above normal temperatures in place with readings warming well into the 70s. Initial focus will come tonight as an upper trough and associated cold front approach the forecast area. Initial convection is expected to develop ahead of the cold front, at or just after midnight, east of the KS/MO border. This initial storm activity may be briefly strong thanks to deep layer shear of 30 kts and MUCAPE around 1000 J/kg, with the strongest cells capable of small hail. Storm organization should decrease by early morning, with more widespread convection evolving further west, closer to the frontal boundary. The best chance for precipitation will be along the cold front and post-frontal regime during much of the daylight hours on Wednesday. Total precipitation amounts will average one-quarter inch, before rain ends west to east during the afternoon hours. Temperatures will quickly become the story as much cooler air filters in behind the front Wednesday, with near steady or falling temperatures expected during the day. By Wednesday night into Thursday morning, strong surface high pressure will settle into the area, with clear skies and light winds. This will provide an excellent environment for good radiational cooling with lows falling into the 30s. Areas generally north of I-70 will have frost potential, with a few counties in northwest Missouri flirting with freezing temperatures. After one more cool day on Thursday, temperatures gradually rebound back into the upper 70s to lower 80s for the weekend. A weak upper wave and returning moisture as the high slides may provide a slight chance of precipitation south of Interstate 70 Thursday night into Friday. Better chances are expected Saturday afternoon into Saturday night as a stronger wave and cold front spark scattered thunderstorms across the area. Shear and instability may support a few stronger storms during the late afternoon and evening. && .Aviation...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1154 PM CDT TUE OCT 11 2016 A cold front is moving through the area at a little quicker rate than previously expected. So it will be through the terminals within an hour or two of issuance. Rain with embedded thunderstorms looks likely behind the front. Low MVFR ceilings will move into the area an hour or two sunrise and persist through the morning hours. Ceilings should then lift by the afternoon and become VFR. Winds will increase from the north at 10 to 15 kts and gusts of 20 to 25 kts through the day and then diminish close to sunset. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Blair Aviation...CDB
Hazardous weather outlook, Oct 11, 4:31 AM CDT, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 431 AM CDT TUE OCT 11 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-120945- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 431 AM CDT TUE OCT 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REGION TONIGHT. SOME STORMS MAY CONTAIN SMALL HAIL ACROSS WESTERN MISSOURI AND EASTERN KANSAS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY AS A COLD FRONT MOVES THROUGH THE AREA. SMALL HAIL AGAIN WILL BE POSSIBLE WITH THIS ACTIVITY. COLD HIGH PRESSURE WILL SETTLE SOUTH ACROSS THE REGION THURSDAY MORNING. EARLY MORNING LOWS IN THE LOW TO MID 30S WILL LIKELY BRING THE FIRST FROST OF THE SEASON TO AREAS ALONG AND NORTH OF INTERSTATE 70. ACTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE VEGETATION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:42 AM CDT | Freeze Warning | EAX | Atchison, Holt, Nodaway | 30 hr |
| Oct 12, 5:37 AM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 23 min |
Nearby
Frost Advisories in Missouri, 2016Frost Advisories in Kansas, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.